For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Phentermine

Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Dry mouth, mood swings, bruising, loss of sleep, and anxiety
I've been taking Phentermine for 2 months now, I've only lost 20 lbs, 20 more pounds to go. What should I do if Phen for be taken for few weeks? My side effects are, extremely dry mouth, mood swings, unexplained bruising, loss of sleep, and anxiety....HELP!

AskDocWeb: Several of your symptoms are listed under the side effects that should be reported to your doctor. Please do that, it's part of taking care of yourself.

Hot red ear
I've been taking phentermine for 4 days and yesterday my ear suddenly got really hot and red. Could this be a side effect?

AskDocWeb: That symptom has not been associated with Phentermine. If it is accompanied by other symptoms such as ear or facial pain then it might require medical attention. Other symptoms to watch for include fever, headache, drainage of fluid from the ear, loss of balance, difficulty hearing, changes in the skin around the ear, decreased appetite and increased irritability. Ear infections caused by bacteria or viruses can make an ear feel hot and red but it can also result from excess moisture from swimming or showering, injuries from cleaning the ears or the use of devices such as ear buds or earplugs. Some ear infections can be severe and may require oral antibiotics so check with your doctor or an ear specialist (otologist).

Memory loss
Phentermine is an awesome product. I have used it off and on for almost 5 years though not for long periods of time. However, I have noticed memory loss since using.

AskDocWeb: Several people have reported problems with short-term memory while taking Phentermine but it is not listed as one of the possible side effects.

Something you may want to consider is that this diet drug increases the body's demand for water. A mere 2% drop in body water can trigger short-term memory problems, trouble with basic math, and difficulty focusing on the computer screen or on a printed page. Are you drinking enough water?

Trouble breathing
I started taking phen on july 25, well 3 days later i start having trouble breathing, constant yawns that do not satisfy my air hunger, im soooo scared that i have or could get pulminary hypertension, so i stopped taking it, what shold i do?1 please help

AskDocWeb: Breathing difficulties are listed as one of the possible side effects of Phentermine that should be reported to your doctor right away since it may indicate a medical emergency.

Sometime I forget
My doctor put me on phentermine for my weight. I been taken phentermine 37.5 mg for about 2 weeks now. I started off taken only a half because I suffered with anxity, so my doctor told me to start off with only taken a half to see how it makes me feel.i just started taken a whole one today. I have no major side affects which I am happy about. It doesn't bother my anxity. It just makes my mouth dry I don't even see how it takes my hunger away! I get hot and sweaty. Should I been consider about this? And also I'm not good at remembering to take pills sometime I forget to take the pill one day but I be sure to take it the next day? Is that something I need to stop doing?

AskDocWeb: If you mean that you take two pills in order to make up for the one that was missed, the directions for Phentermine say not to do that. Do NOT take two in one day unless instructed to do so by your doctor.

How long does it take?
How long does it take phentermine to kick in? How many hours?

AskDocWeb: Phentermine starts working within the first half hour.

No problems so far
This is my fourth day on phentermine. I have not had any problems so far. In fact I had been smoking half a pack a day and haven't had a cigarette since starting the meds. The phentermine improves my mood and energy much like the OTC weight loss supplements I have bought from GNC. I have read you can have withdrawals or mood changes after quoting the phen, so I plan to continue using the Yoga from P90X and get vitamins/minerals or anything natural to improve my mood so I won't develop a dependency. I have a pretty high tolerance to medicine so I hope that helps avoid any problems. I guess we'll see what kind of results I get in about 4 weeks!

AskDocWeb: Good luck Melissa. Keep us updated on your progress.

Unusual bruising
I have been taking phentermine for a few months now, and I have been pleased with the results thus far. However, I'm sure my body could be in a bit of a shock due to the lack of vitamins and minerals because I hardly eat anything. When I do eat I try to find something healthy; such as peanuts, greens or fruits.

My concern isn't related to my weight loss or any other side affects for that matter, however my entire body is bruising horribly. Granted I am very physical in my job, and I tend to fall when Have had some drinks. but when my body does bruise, they don't go away, and they are VERY noticeable. Ill develope severe bruising from just scathing an itch on my leg, and I have noticed the bruising accumulates mostly upon my legs. Would anyone have any idea what is going on?

Some of my friends have mentioned perhaps I am lacking in iron. Would these severe bruises be typical of iron deficiency? I am 21 years old, I am 5'10, and 210 pounds. I am overweight, but I have no problem running three miles a day and carrying my weight easily. Could this bruising be from exercise?

AskDocWeb: An iron deficiency (anemia) could cause unusual bruising but there are also over 300 other possible causes such as vitamin K deficiency, diabetes, and high blood pressure. Any of these can damage capillaries and result in bruising. Since many of the possible causes are serious tell your doctor if you have unusual bruising or bleeding.

If a child has unusual bruising the cause may be Von Willebrand disease. Although most people have never heard of it, it is the most common type of inherited bleeding disorder occurring in about 1% of the population. This disease is the result of a deficiency of a certain protein (Von Willebrand factor) that circulates in the bloodstream and participates in the clotting process.

Read more feedback from users.

Report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - 14 - 15 - 16 - 17 - 18 - 19 - 20 - 21 - 22 - 23 - 24 - 25 - 26 - 27 - 28 - 29 - 30 - 31 - 32 - 33 - 34 - 35 - 36 - 37 - 38 - 39 - 40 - 41 - 42 - 43 - 44 - 45 - 46 - 47 - 48 - 49 - 50 - 51 - 52 - 53 - 54 - 55 - 56 - 57 - 58 - 59 - 60 - 61 - 62 - 63 - 64 - 65 - 66 - 67 - 68 - 69 - 70 - 71 - 72 - 73 - 74 - 75 - 76 - 77 - 78 - 79 - 80 - 81 - 82 - 83 - 84 - 85 - 86 - 87 - 88 - 89 - Page 91 - 92 - 93 - 94 - 95 - 96 - 97 - 98 - 99 - 100 - 101 - 102 - 103 - 104 - 105 - 106 - 107 - 108 - 109 - 110 - 111 - 112 - 113 - 114 - 115 - 116 - 117 - 118 - 119 - 120 - 121 - 122 - 123 - 124 - 125 - 126 - 127 - 128 - 129 - 130 - 131 - 132 - 133 - 134 - 135 - 136 - 137 - Last Page 138

If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review in the box below:


This consumer advocate website is protected by copyright 2008-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.
Bottom of page